To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Sums of Kloosterman sums … - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Sums of Kloosterman sums in the prime geodesic theorem

Journal article
Authors Olga Balkanova
D. Frolenkov
Published in Quarterly Journal of Mathematics
Volume 70
Issue 2
Pages 649-674
ISSN 0033-5606
Publication year 2019
Published at Department of Mathematical Sciences
Pages 649-674
Language en
Keywords Mathematics
Subject categories Mathematics


We develop a new method for studying sums of Kloosterman sums related to the spectral exponential sum. As a corollary, we obtain a new proof of the estimate of Soundararajan and Young for the error term in the prime geodesic theorem.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?